A relaxation theorem in the space of functions of bounded deformation
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 29 (2000) no. 1, p. 19-49
@article{ASNSP_2000_4_29_1_19_0,
     author = {Barroso, Ana Cristina and Fonseca, Irene and Toader, Rodica},
     title = {A relaxation theorem in the space of functions of bounded deformation},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 29},
     number = {1},
     year = {2000},
     pages = {19-49},
     zbl = {0960.49014},
     mrnumber = {1765537},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2000_4_29_1_19_0}
}
Barroso, Ana Cristina; Fonseca, Irene; Toader, Rodica. A relaxation theorem in the space of functions of bounded deformation. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 29 (2000) no. 1, pp. 19-49. http://www.numdam.org/item/ASNSP_2000_4_29_1_19_0/

[1] L. Ambrosio - A. Coscia - G. Dal Maso, Fine properties of functions with bounded deformation, Arch. Rat. Mech. Anal. 139 (1997), 201-238. | MR 1480240 | Zbl 0890.49019

[2] L. Ambrosio - G. Dal Maso, On the relaxation in B V (Ω; R m) of quasi-convex integrals, J. Funct. Anal. 109 (1992), 76-97. | Zbl 0769.49009

[3] L. Ambrosio - S. Mortola - V.M. Tortorelli, Functionals with linear growth defined on vector valued B V functions, J. Math. Pures et Appl. 70 (1991), 269-323. | MR 1113814 | Zbl 0662.49007

[4] A.C. Barroso - G. Bouchitté - G. Buttazzo - I. Fonseca, Relaxation of bulk and interfacial energies, Arch. Rat. Mech. Anal. 135 (1996), 107-173. | MR 1418463 | Zbl 0876.49037

[5] G. Bellettini - A. Coscia - G. Dal Maso, Special functions of bounded deformation, Math. Z. 228 (1998), 337-351. | MR 1630504 | Zbl 0914.46007

[6] A. Braides - A. Defranceschi - E. Vitali, A relaxation approach to Hencky's plasticity, Appl. Math. Optimization 35 (1997), 45-68. | MR 1418263 | Zbl 0860.49014

[7] G. Bouchitté - I. Fonseca - L. Mascarenhas, A global method for relaxation, Arch. Rat. Mech. Anal. 145 (1998), 51-98. | MR 1656477 | Zbl 0921.49004

[8] B. Dacorogna, "Direct Methods in the Calculus of Variations ", Springer, 1989. | MR 990890 | Zbl 0703.49001

[9] F.B. Ebobisse, On lower semicontinuity of integral functionals in LD(Q), Ricerche Mat. (to appear). | MR 1795030 | Zbl 1027.49014

[10] I. Fonseca - S. Müller, Quasiconvex integrands and lower semicontinuity in L1, SIAM J. Math. Anal. 23 (1992), 1081-1098. | MR 1177778 | Zbl 0764.49012

[11] I. Fonseca - S. Muller, Relaxation of quasiconvex functionals in B V (Ω; Rp), Arch. Rat. Mech. Anal. 123 (1993), 1-49. | Zbl 0788.49039

[12] I. Fonseca - S. Müller, A-quasiconvexity, lower semicontinuity and Young measures, SIAM J. Math. Anal. 30 (1999), 1355-1390. | MR 1718306 | Zbl 0940.49014

[13] R.V. Kohn, "New Estimates for Deformations in Terms of Their Strains", Ph.D. Thesis, Princeton University, 1979.

[14] H. Matthies - G. Strang - E. Christiansen, "The Saddle Point of a Differential Program", Energy Methods in Finite Element Analysis, Wiley, New York, 1979. | MR 537013

[15] D.A. Ornstein, Non-inequality for differential operators in the L1 -norm, Arch. Rat. Mech. Anal. 11 (1962), 40-49. | MR 149331 | Zbl 0106.29602

[16] Y.G. Reshetnyak, Weak convergence of completely additive vector functions on a set, Siberian Math. J. 9 (1968), 1039-1045 (translation of Sibirsk. Mat. Z. 9 (1968), 1386-1394). | MR 240274 | Zbl 0169.18301

[17] P.M. Suquet, Existence et régularité des solutions des équations de la plasticité parfaite, C. R. Acad. Sci. Paris Sér. A 286 (1978), 1201-1204. | MR 501114 | Zbl 0378.35057

[18] P.M. Suquet, Un espace fonctionel pour les équations de la plasticité, Ann. Fac. Sci. Toulouse Math (6) 1 (1979), 77-87. | Numdam | MR 533600 | Zbl 0405.46027

[19] R. Temam, "Problèmes Mathématiques en Plasticité", Gauthier-Villars, 1983. | MR 711964 | Zbl 0547.73026

[20] R. Temam - G. Strang, Functions of bounded deformation, Arch. Rat. Mech. Anal. 75 (1980), 7-21. | MR 592100 | Zbl 0472.73031